A Method for Computing the Eigenvalues of Certain Integral Equations.
Numerische Mathematik, Tome 7 (1965), pp. 159-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1965__7_131647,
author = {A.L. ROARK and G.M. WING},
title = {A {Method} for {Computing} the {Eigenvalues} of {Certain} {Integral} {Equations.}},
journal = {Numerische Mathematik},
pages = {159--170},
year = {1965},
volume = {7},
zbl = {0132.36305},
url = {http://geodesic.mathdoc.fr/item/NUMA_1965__7_131647/}
}
A.L. ROARK; G.M. WING. A Method for Computing the Eigenvalues of Certain Integral Equations.. Numerische Mathematik, Tome 7 (1965), pp. 159-170. http://geodesic.mathdoc.fr/item/NUMA_1965__7_131647/